AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Fabrizio Colombo and Jonathan Gantner. Fractional powers of quaternionic operators and Kato's formula using slice hyperholomorphicity. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rui Han. Dry Ten Martini problem for the non-self-dual extended Harper's model. Trans. Amer. Math. Soc. 370 (2018) 197-217.
Abstract, references, and article information   
View Article: PDF

[3] Ihyeok Seo. From resolvent estimates to unique continuation for the Schr\"odinger equation. Trans. Amer. Math. Soc. 368 (2016) 8755-8784.
Abstract, references, and article information   
View Article: PDF

[4] Isaak Chagouel, Michael Stessin and Kehe Zhu. Geometric spectral theory for compact operators. Trans. Amer. Math. Soc. 368 (2016) 1559-1582.
Abstract, references, and article information   
View Article: PDF

[5] Riccardo Ghiloni and Vincenzo Recupero. Semigroups over real alternative *-algebras: Generation theorems and spherical sectorial operators. Trans. Amer. Math. Soc. 368 (2016) 2645-2678.
Abstract, references, and article information   
View Article: PDF

[6] Amru Hussein, David Krejčiřík and Petr Siegl. Non-self-adjoint graphs. Trans. Amer. Math. Soc. 367 (2015) 2921-2957.
Abstract, references, and article information   
View Article: PDF

[7] Jonathan Eckhardt and Gerald Teschl. Uniqueness results for one-dimensional Schr\"odinger operators with purely discrete spectra. Trans. Amer. Math. Soc. 365 (2013) 3923-3942.
Abstract, references, and article information   
View Article: PDF

[8] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] You Qing Ji. Quasitriangular $+$ small compact $=$ strongly irreducible. Trans. Amer. Math. Soc. 351 (1999) 4657-4673. MR 1603910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Badea and M. Mbekhta. Compressions of resolvents and maximal radius of regularity. Trans. Amer. Math. Soc. 351 (1999) 2949-2960. MR 1621709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peer Christian Kunstmann. Distribution semigroups and abstract Cauchy problems. Trans. Amer. Math. Soc. 351 (1999) 837-856. MR 1443882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jingbo Xia. On the contribution of the Coulomb singularity of arbitrary charge to the Dirac Hamiltonian. Trans. Amer. Math. Soc. 351 (1999) 1989-2023. MR 1451618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marianna A. Shubov. Nonselfadjoint operators generated by the equation of a nonhomogeneous damped string. Trans. Amer. Math. Soc. 349 (1997) 4481-4499. MR 1443891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robin Harte and Woo Young Lee. Another note on Weyl's theorem. Trans. Amer. Math. Soc. 349 (1997) 2115-2124. MR 1407492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chunlan Jiang, Shunhua Sun and Zongyao Wang. Essentially Normal Operator + Compact Operator = Strongly Irreducible Operator. Trans. Amer. Math. Soc. 349 (1997) 217-233. MR 1376549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Lemanczyk, F. Parreau and D. Volný. Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4919-4938. MR 1389783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Douglas R. Farenick and Woo Young Lee. Hyponormality and spectra of Toeplitz operators. Trans. Amer. Math. Soc. 348 (1996) 4153-4174. MR 1363943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Viviane Baladi, Yunping Jiang and Oscar E. Lanford III. Transfer operators acting on Zygmund functions. Trans. Amer. Math. Soc. 348 (1996) 1599-1615. MR 1348856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. R. Sourour. Invertibility preserving linear maps on $\mathcal{L}(X)$. Trans. Amer. Math. Soc. 348 (1996) 13-30. MR 1311919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Aharon Atzmon. Power regular operators . Trans. Amer. Math. Soc. 347 (1995) 3101-3109. MR 1264802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J.-Ph. Labrousse and M. Mbekhta. R\'esolvant g\'en\'eralis\'e et s\'eparation des points singuliers quasi-Fredholm . Trans. Amer. Math. Soc. 333 (1992) 299-313. MR 1057780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James W. Carlson. The spectra and commutants of some weighted composition operators . Trans. Amer. Math. Soc. 317 (1990) 631-654. MR 979958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. Erdélyi and Sheng Wang Wang. Equivalent conditions to the spectral decomposition property for closed operators . Trans. Amer. Math. Soc. 314 (1989) 171-186. MR 962279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto and Lawrence A. Fialkow. Similarity, quasisimilarity, and operator factorizations . Trans. Amer. Math. Soc. 314 (1989) 225-254. MR 962277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] C. J. Read. Spectrum reducing extension for one operator on a Banach space . Trans. Amer. Math. Soc. 308 (1988) 413-429. MR 946450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zbigniew Slodkowski. Analytic perturbation of the Taylor spectrum . Trans. Amer. Math. Soc. 297 (1986) 319-336. MR 849482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2